×

On V-rings and prime rings. (English) Zbl 0429.16018


MSC:

16D50 Injective modules, self-injective associative rings
16Dxx Modules, bimodules and ideals in associative algebras
16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
16Kxx Division rings and semisimple Artin rings
16N60 Prime and semiprime associative rings
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chase, S. U., Direct products of modules, Trans. Amer. Math. Soc., 97, 457-473 (1960) · Zbl 0100.26602
[2] Chiba, K.; Tominaga, H., Note on strongly regular rings and \(P\), rings, (Proc. Japan Acad., 51 (1975)), 259-261 · Zbl 0316.16012
[3] Fisher, J. W., Von Neumann regular rings versus V-rings, (McDonald, B. R.; etal., Ring Theory: Proceedings of the Oklahoma Conference. Ring Theory: Proceedings of the Oklahoma Conference, Lecture Notes in Pure and Appl. Math., Vol. 7 (1974), Dekker: Dekker New York), 101-119
[4] Ikeda, M.; Nakayama, T., On some characteristic properties of quasi-Frobenius and regular rings, (Proc. Amer. Math. Soc., 5 (1954)), 15-19 · Zbl 0055.02602
[5] Jain, S. K.; Mohammed, S. H.; Singh, S., Rings in which every right ideal is quasi-injective, Pacific J. Math., 31, 73-79 (1969) · Zbl 0213.04401
[6] Johnson, R. E., Quotient rings of rings with zero singular ideal, Pacific J. Math., 11, 1385-1392 (1961) · Zbl 0204.04504
[7] Michler, G. O.; Villamayor, O. E., On rings whose simple modules are injective, J. Algebra, 25, 185-201 (1973) · Zbl 0258.16023
[8] Sandomierski, F. L., Semi-simple maximal quotient rings, Trans. Amer. Math. Soc., 128, 112-120 (1967) · Zbl 0159.04303
[9] Tominaga, H., On \(s\)-unital rings, Math. J. Okayama Univ., 18, 117-133 (1976) · Zbl 0335.16020
[10] Tominaga, H., On \(s\)-unital rings, II, Math. J. Okayama Univ., 19, 171-182 (1977) · Zbl 0371.16008
[11] Utumi, Y., On continuous regular rings and semi-simple self-injective rings, Canad. J. Math., 12, 597-605 (1960) · Zbl 0100.26303
[12] Utumi, Y., On continuous rings and self-injective rings, Trans. Amer. Math. Soc., 118, 158-173 (1965) · Zbl 0144.27301
[13] Ming, R. Yue Chi, On von Neumann regular rings, (Proc. Edinburgh Math. Soc., 19 (1974)), 89-91 · Zbl 0251.16011
[14] Ming, R. Yue Chi, On simple \(p\)-injective modules, Math. Japon, 19, 173-176 (1974) · Zbl 0263.16019
[15] Ming, R. Yue Chi, On von Neumann regular rings, II, Math. Scand., 39, 167-170 (1976) · Zbl 0344.16011
[16] Ming, R. Yue Chi, On annihilator ideals, Math. J. Okayama Univ., 19, 51-53 (1976) · Zbl 0348.16008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.